Menstruation That Does Not Stop After 1 Month Of KB Injection?

Illustration of Menstruation That Does Not Stop After 1 Month Of KB Injection?
Illustration: Menstruation That Does Not Stop After 1 Month Of KB Injection? cdc.gov

Tonight, I want to ask. I am a 1-month injection contraception user, I have undergone this birth control 3 years ago. Initially my menses were once a month, in the second year I began to be irregular, sometimes my menses were 3 months once. After I have been in men for 2 weeks, my birth control is not too late. Only after a week I returned to menses. Precisely on Sunday, I have KB again because I have scheduled it and my menses have gone to day 9. I don’t have anything. Please help, before I check up to my address. Thank you in advance

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Birth control injections, birth control pills, implants or implants, and part of the IUD, are contraceptives that rely on the performance of hormones. This causes disruption of the release of the egg, and also disrupted the journey of the sperm to meet the egg so that pregnancy does not occur.

Because the main performance is by interfering with hormones in the body, among the normal and often encountered side effects on hormonal birth control users are weight gain, the appearance of zits, mood changes, and irregular menstruation. So what you experience with menstruation that becomes increasingly disorganized is actually a normal and natural thing to find in injecting family planning users. There are even family planning users who have been using it for years, during those years, she also did not experience menstruation at all. And that is normal.

Although of course, it is not impossible that there are certain medical conditions that occur together with the time you do the KB injection. Therefore, even though this is most likely a normal and normal thing, we still recommend that you check with your obstetrician to be sure through history, physical examination and support such as ultrasound, that there are no other diseases and this is purely the influence of birth control. injection.

Meanwhile, there is no need to worry too much, keep living as usual, and maintain a healthy lifestyle, by maintaining an ideal body weight, regular exercise according to ability, adequate rest, avoiding cigarette smoke, and multiply the consumption of fruits, vegetables and meet the daily fluid needs . So, hopefully answering your question.

: by

Related Question

The Position Of The Baby Is Below, Still Have To Bow Down Frequently?

The Position Of The Baby Is Below, Still Have To Bow Down Frequently?

(2 years ago)

Slmt mlm, uk 34w the position of my fetus is breech, the doctor told me to be diligent in prostrate and crawl on all fours, a week later the position of the head is down, do you ha...

Can’t Get A Period Even Though I’ve Taken Hormone Drugs?

Can’t Get A Period Even Though I’ve Taken Hormone Drugs?

(11 months ago)

I want to ask a question, so at first I was often late for my period by less than 1-2 weeks, the last time I had my period was February 20-2018 but in March and April this month I ...

Should A 19-month-old Kid Wake Up Early?

Should A 19-month-old Kid Wake Up Early?

(2 years ago)

, my child is 19 months old and he is having trouble getting up in the morning, at the age of my child should I wake up early?...

Leave a Reply

Your email address will not be published.